Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

How to avoid Drugs ? Please give me your suggestion !

TAKING "ALPRAZOLAM" 0.5 MG (EVERY NIGHT) and "CITALOPRAM" 10 MG (EVERY MORNING ) HI MY AGE IS 32 YEAR MALE AND I AM TAKING "ALPRAZOLAM" 0.5 MG (EVERY NIGHT) and "CITALOPRAM" 10 MG (EVERY MORNING ) SEEN'S VERY LONG TIME ( 3 YEARS ) SO RIGHT NOW SOME MEMORY LOSE PROBLEM AND NOT IN CONSTERNATION IN ANY WORK OR AT HOME AND HEARING PROBLEM SO WHAT I DO? I AM Drug abuse and dependence CAN DAMAGE THIS DRUGS MY BODY ORGEN? I AM TAKING SEENS FOR LONG TIME? PLEASE ADVICE ME THANK YOU SIR HOW QUITE FROM THIS?
Asked On : Sat, 12 Dec 2009
Answers:  1 Views:  780
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
The drugs you have mentioned do not damage body organs. But you need to get off from these drugs gradually. Apart from a Psychiatrist's advice, with regular counselling from your family doctor and emotional support from your family and friends, you should be able to get over it.
Answered: Sat, 12 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor